# SDR REXA2015041600412

- Difficulty date: April 16, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 22,258 hours, 19,740 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Cover
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BIN STRUT COVERS AT 7CD & 13AB ARE CRACKED.  R & R COVERS IAW CMM 25-27-58.
